# SDR ASAA2015091813090

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 7,471 hours, 2,388 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 9895
- Condition: Seized
- Location: Left
- Part time: 7,467 hours, 2,384 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI-IN, CONTROLLER CAB TEMP SHOT TO 40 DEG C,  WOULD NOT RESPOND TO FULL COLD ON CONTROL KNOB ASSOCIATED W/ ODOR OF BURNING.  ACFT GROUNDED. RAN PACKS CONFIRMED LT PACK OVERHEAT, NO AIR FLOW THROUGH RAM AIR INTAKE.  LOUVERS AND RAM AIR DOORS FULL OPEN, ACM NOT TURNING EITHER.  R & R LT PACK FLOW CONTROL AND SHUTOFF VALVE AS REQUIRED REF AMM 21-51-01.  WHILE WORKING THAT FOUND LT AIR CYCLE MACHINE TO BE SEIZED. R & R LT PACK ACM REF AMM 21-51-04.  PERFORMED LEAK CK AND OPS CK, BOTH CK GOOD. GROUND VERIFICATION CHECKED GOOD.
